# SDR SWI2025F00481

- Difficulty date: March 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29800895 ) PAX DOOR CLEAT COMMON TO FRAME F/S 313.56 IS CORRODED    (C-CHECK RO 04/17/2025)REMOVED AND INSTALLED NEW PAX DOOR CLEAT COMMONB TO FRAME F/S 313.56 IAW CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N AND COMPLIED WITH TASK CARD 51-900-1003-SKY.
